Yes! I have had ivig - as you have described - at high dose for 5 days. But now i'm supposed to be having it every three weeks for one day. . . .
I have lupus (diagnosed 2004), antiphospholipid syndrome, and hypogammaglobuliansemia, pernicious anaemia, asthma.
The high dose ivig made me feel great - it took about 3/4 days as I can recall (it was in may 2006) and the fatigue went massively down as did my serositis. I also have neurological, CNS, lupus which affects my brain and spinal cord so i'mm hoping the next lot helps this.
I'm like you and have immune deficiency issues, so for me cyclophosphamide and rituximab are out as my immune system couldn't cope with them. So I'm on pred, aza (previosuly MMF) and they now want to add in the ivig again. To tell the truth I'm a bit nervous about it and have put it off for over a year (!) but now I'm feeling fed up with my lack of quality of life and can't wait to give it a go!
How are you? Did you find it ok?
Great to meet you!
love Cathy x